# SDR SWAA2015032637850

- Difficulty date: March 24, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N919WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36625
- Aircraft time: 24,453 hours, 14,319 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 251A12405
- Part serial: A0051512
- Condition: Leaking
- Location: Rt Spoiler
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 5 FLIGHT SPOILER ACTUATOR LEAKED.  R & R ACTUATOR IAW MM.
